Last update: Sat Oct 14 02:51:54 MDT 2017
@Article{Schutz:1973:ODK, author = "John W. Schutz", title = "One-dimensional kinematics", journal = j-LECT-NOTES-MATH, volume = "361", pages = "233--249", year = "1973", CODEN = "LNMAA2", DOI = "https://doi.org/10.1007/BFb0066804", ISBN = "3-540-06591-1 (print), 3-540-37906-1 (e-book)", ISBN-13 = "978-3-540-06591-3 (print), 978-3-540-37906-5 (e-book)", ISSN = "0075-8434 (print), 1617-9692 (electronic)", ISSN-L = "0075-8434", bibdate = "Fri May 9 19:07:14 MDT 2014", bibsource = "http://www.math.utah.edu/pub/tex/bib/lnm1970.bib", URL = "http://link.springer.com/chapter/10.1007/BFb0066804/", acknowledgement = ack-nhfb, book-DOI = "https://doi.org/10.1007/BFb0066796", book-URL = "http://www.springerlink.com/content/978-3-540-37906-5", fjournal = "Lecture Notes in Mathematics", journal-URL = "http://link.springer.com/bookseries/304", }